MathSciNet Relay Station
MathSciNet bibliographic data
MR1784182 46E35 (26D10 49J45)
Alberti, Giovanni Some remarks about a notion of rearrangement. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 29 (2000), no. 2, 457–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement